# SDR FDEA201009094249

- Difficulty date: September 9, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: A55276001000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR - TOP SKIN FOUND DEBONDED AT THE T/E STA 323/ER11.  RT ELEVATOR HAS BEEN REPAIRED IAW SRM 55-21-11, FIG 210.
